Ask an expert series is a space for you to get answers to all your questions. Have a question you’ve been wondering about? Ask here.
I am on birth control (Gianvi), and my period has been so heavy for the past couple years. The aches and pains are unbearable! I skip the placebo pills so I do not have to endure my period. Is this normal? Is there something I can do to help? I am 34 years old, and my mom tells me that it is my age that is making my period go haywire because my periods used to be 3 days maximum and no aches!
I’m sorry you are not doing well on your birth control. It sounds like you are having hormonal fluctuations and It could be that you need to switch your birth control to find a better fit which should help with your symptoms. It would be worth checking in with your primary care provider to make sure there isn’t any underlying medical issue which has caused this change, and otherwise discuss trying a different birth control option.